A class of finite q-series. - III
Rendiconti del Seminario Matematico della Università di Padova, Volume 76  (1986), p. 99-117
@article{RSMUP_1986__76__99_0,
     author = {Srivastava, H. M.},
     title = {A class of finite $q$-series. - III},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     pages = {99-117},
     zbl = {0562.33002},
     mrnumber = {881563},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__99_0}
}
Srivastava, H. M. A class of finite $q$-series. - III. Rendiconti del Seminario Matematico della Università di Padova, Volume 76 (1986) , pp. 99-117. http://www.numdam.org/item/RSMUP_1986__76__99_0/

[1] H.L. Manocha - B.L. Sharma, Summation of infinite series, J. Austral Math. Soc., 6 (1966), pp. 470-476. | MR 204713 | Zbl 0151.08003

[2] M.A. Pathan, On a general triple hypergeometric series, Proc. Nat. Acad. Sci. India Sect. A, 47 (1977), pp. 58-60. | MR 540546 | Zbl 0402.33001

[3] M.I. Qureshi - M.A. Pathan, A note on hypergeometric polynomials, J. Austral. Math. Soc. Ser. B, 26 (1984), pp. 176-182. | MR 765637 | Zbl 0558.33006

[4] H.M. Srivastava, A class of finite q-series, Rend. Sem. Mat. Univ. Padova, 75 (1986), pp. 15-24. | Numdam | MR 847654 | Zbl 0555.33001

[5] H.M. Srivastava, A class of finite q-series. II, Rend. Sein. Mat. Univ. Padova, 76 (1986), pp. 37-43. | Numdam | MR 881558 | Zbl 0561.33003

[6] H.M. Srivastava - P.W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York, Chichester, Brisbane and Toronto, 1985. | MR 834385 | Zbl 0552.33001